- Ingredient: paracetamol 80mg in 0.8ml
- Fever reducer, pain reliever
- The strength and dosage depend on your child's age (and sometimes weight), so always read the instructions carefully.
- Side effects: low fever with nausea, stomach pain, and loss of appetite, mouth, face, lips, tongue or throat start swelling
Consult your doctor or pharmacist prior to starting or stopping a new medication.